English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finding Simplices Containing the Origin in Two and Three Dimensions

MPS-Authors
/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44380

Elmasry,  Amr
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbassioni, K., Elmasry, A., & Makino, K. (2011). Finding Simplices Containing the Origin in Two and Three Dimensions. International Journal of Computational Geometry & Applications, 21(5), 495-506. doi:10.1142/S0218195911003779.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-122D-3
Abstract
There is no abstract available